Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Controllable viscometric flows


Author: A. C. Pipkin
Journal: Quart. Appl. Math. 26 (1968), 87-100
DOI: https://doi.org/10.1090/qam/99864
MathSciNet review: QAM99864
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. S. Rivlin, J. Rational Mech. Anal. 5, 179 (1956) MR 0075739
  • [2] C. Truesdell and W. Noll, The non-linear field theories of mechanics. Handbuch der Physik, (S. Flugge, Ed.) III/3. Springer, New York, 1965 MR 0193816
  • [3] B. D. Coleman, H. Markovitz and W. Noll, Viscometric flows of non-Newtonian fluids. Springer, New York, 1966 MR 0210369
  • [4] B. D. Coleman and W. Noll, Arch. Rational Mech. Anal. 3, 289 (1959) MR 0105863
  • [5] J. L. Ericksen, in Viscoelasticity: Phenomenological aspects, (J. T. Bergen, Ed.), Academic Press, New York, 1960
  • [6] W. O. Criminale, Jr., J. L. Ericksen and G. L. Filbey, Jr., Arch. Rational Mech. Anal. 1, 410 (1958) MR 0099828
  • [7] A. C. Pipkin and D. R. Owen, Phys. Fluids 10, 836 (1967) MR 0169520
  • [8] J. L. Ericksen, ZAMP 5, 466 (1954) MR 0066873
  • [9] M. Singh and A. C. Pipkin, Arch. Rational Mech. Anal. 21, 169 (1966) MR 0191162


Additional Information

DOI: https://doi.org/10.1090/qam/99864
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society